Alert archive / Alabama / Tornado Warnings in 2023

Tornado Warning 14, NWS Birmingham, AL

January 4, 2023Tallapoosa County, Alabama

NWS Birmingham, AL issued this tornado warning at Jan 4, 2023, 3:06 AM CST for Tallapoosa County, Alabama. It was in force for 24 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 4, 2023, 3:06 AM CST (09:06 UTC)
Expired
Jan 4, 2023, 3:30 AM CST
In force
24 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Tallapoosa County, AL

The radar

The Maxwell AFB radar (KMXX), 49 km from the middle of the area, began a volume at 09:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 4, 3:09 AM CSTTSTM WND DMG1 Nne Horseshoe Bend Nm, ALTREES DOWN BLOCKING HIGHWAY 49 AT HORSESHOE BEND NATIONAL MILITARY PARK.
Jan 4, 3:09 AM CSTTSTM WND DMG3 Ene Hillabee Creek, ALSTRUCTURAL DAMAGE ON EPHESUS RD NEAR WHALEY FERRY RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 4, 2:59 AM CSTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 9.1 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2023-01-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 449 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2023-01-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 230 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
449 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
630 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
230 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted.

103 
WFUS54 KBMX 040906
TORBMX
ALC123-040930-
/O.NEW.KBMX.TO.W.0014.230104T0906Z-230104T0930Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
306 AM CST Wed Jan 4 2023

The National Weather Service in Birmingham has issued a

* Tornado Warning for...
  Northern Tallapoosa County in east central Alabama...

* Until 330 AM CST.
    
* At 306 AM CST, a severe thunderstorm capable of producing a tornado
  was located near Hillabee Creek, or 7 miles east of Alexander City,
  moving northeast at 65 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Alexander City, Dadeville, Jacksons' Gap, New Site, Goldville,
  Hillabee Creek, Northern Lake Martin, Daviston, Eagle Creek,
  Horseshoe Bend and Horseshoe Bend National Military Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3285 8582 3295 8593 3311 8581 3311 8559
      3297 8559
TIME...MOT...LOC 0906Z 229DEG 55KT 3295 8581 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

40/Sizemore
1 follow-up statement
004 
WWUS54 KBMX 040918
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
318 AM CST Wed Jan 4 2023

ALC123-040930-
/O.CON.KBMX.TO.W.0014.000000T0000Z-230104T0930Z/
Tallapoosa AL-
318 AM CST Wed Jan 4 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 AM CST FOR
NORTHEASTERN TALLAPOOSA COUNTY...
    
At 317 AM CST, a severe thunderstorm capable of producing a tornado
was located near Sparkling Springs, or 15 miles south of Lake
Wedowee, moving northeast at 65 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
New Site, Goldville, Daviston and Horseshoe Bend. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3293 8566 3304 8585 3311 8572 3311 8559
      3297 8559
TIME...MOT...LOC 0917Z 229DEG 55KT 3307 8565 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

40/Sizemore

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Jan 4, 2:29 AM CST, 37 minutes earlier.

Area forecast discussion, Jan 4, 2:29 AM CST, 37 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
229 AM CST Wed Jan 4 2023

...New LONG TERM...

.MESOSCALE UPDATE FOR TORNADOES, DAMAGING WIND, AND FLOODING...
Issued at 1058 PM CST TUE JAN 3 2023

The second round of severe thunderstorm development is entering
far western areas near the Mississippi state line. A Tornado
Watch remains in effect until 4 am for the western two thirds of
the area while a Flash Flood Watch remains in effect until noon
for the southern two thirds of the area.

The latest RAP analysis has SBCAPE values around 1000j/kg from
I-20 southward and this area of surface based instability will
slowly move west to east overnight. Mid level lapse rates are not
overly high and will tend to decrease from north to south
overnight. CAPE in the -10 to -30 C would be supportive of some
marginally severe hail and Bulk Shear values near 50kts. SRH
values are in the 250-300 range and mainly in the lowest levels.
Therefore, we will see a continued threat of tornadoes, damaging
winds, and hail much of the overnight hours. How far east these
storms hold together and how the instability evolves will
determine if a watch extension becomes necessary.

Much of the area will experience rises in Precipitable Water
values overnight, and above 1.6 inches. Large southerly transport
vectors will keep the moisture moving northward ahead of the
developing line. Many areas will receive another 1+ inches of rain
overnight. This will keep a threat of flooding especially for
areas that already received heavy rain the past 12 hours.

75

&&

.SHORT TERM...
(Tonight through Wednesday)
Issued at 1212 AM CST WED JAN 4 2023

Round 2 of showers and thunderstorms will be moving across C AL
over the next few hours along an approaching cold front. The front
should be through C AL by midday sweeping the rain chances out
with it. Winds will be gusty today outside of and in storms with
tight pressure gradients. However, gradient winds/gusts should
remain below wind advisory criteria. Conditions will improve for
tonight generally, but some cloud cover will be noted tonight as
the upper low moves across the N Central US with the trough
bringing some mid/upper moisture over the S US. Temps/dew points
will drop behind the front with lows tonight expected some 10-18
degrees lower than this morning. Highs for Thu will be ~ 8-10
degrees lower than today.

08

&&

.LONG TERM...
(Thursday Night through Tuesday)
Issued at 225 AM CST WED JAN 4 2023

Surface high pressure will be in control at the start of the
extended period late Thursday with close to norms for this time of
year. The center of the ridge will extend from the Dakotas SEWD
into the Mid MS River Valley and SEWD into the Gulf Coast States.
Low rain chances return for the weekend ahead of a low pressure
pressure system that develops on the lee of the Rockies. With cool
temps/low dew points ahead of this system, instability and
moisture will be lacking. Thus, only have low pops with only
showers mentioned at this time for late Sat thru Mon ahead of the
front. Also, have low pops mentioned on Tue as the upper trough
pushes across the ERN US as a few showers may be noted.

08

&&

.AVIATION...
(06Z TAFS)
Issued at 1212 AM CST WED JAN 4 2023

A second round of showers and thunderstorms will move EWD across
C AL now through the pre-dawn and exiting the SE during the mid
morning hours. MVFR-IFR cigs will be noted with the storms along
with some reduced vsbys with the heavier rain. Gusty winds will be
possible outside of and with TSRA. Conditions should go VFR
starting at 11-12z W to 18z near the GA line.

08

&&

.FIRE WEATHER...

A second round of wetting rains will continue to progress eastward
across Central Alabama through early this morning. Shower and
thunderstorm activity should exit the southeast counties by midday.
Drier air moves in on Thursday and remains through Saturday
morning. Minimum relative humidity values fall generally into the
40s percent range on Thursday and into the 35 to 45 percent range
on Friday afternoon. 20ft winds will be from the west at 6 to 10
mph on Thursday afternoon, before winds diminish.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     68  41  58  33 /  50   0   0   0
Anniston    70  43  61  36 /  80   0   0   0
Birmingham  68  45  59  37 /  30   0   0   0
Tuscaloosa  69  45  61  37 /  10   0   0   0
Calera      69  45  61  38 /  30   0   0   0
Auburn      71  46  62  38 /  80   0   0   0
Montgomery  73  45  64  37 /  80   0   0   0
Troy        74  48  64  38 /  80   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 4 AM CST early this morning for the following
counties: Autauga-Barbour-Bibb-Bullock-Chambers-Chilton-Clay-
Coosa-Dallas-Elmore-Greene-Hale-Jefferson-Lee-Lowndes-Macon-
Marengo-Montgomery-Perry-Pike-Randolph-Russell-Shelby-Sumter-
Talladega-Tallapoosa-Tuscaloosa.

&&

MESOSCALE...75
SHORT TERM...08
LONG TERM....08
AVIATION...08
Hazardous weather outlook, Jan 3, 4:16 AM CST, 22 hours 50 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Birmingham AL
416 AM CST Tue Jan 3 2023

ALZ011>015-017>050-041330-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
416 AM CST Tue Jan 3 2023

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Strong to severe thunderstorms are likely across Central Alabama
today through tomorrow morning. Primary threats include damaging wind
gusts, large hail, and a few tornadoes.

Locally heavy rainfall and flash flooding is possible south of
Interstate 20 this afternoon through tomorrow morning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Severe weather and flash flooding potential is expected through
Wednesday morning.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and Emergency Management will be
needed through tomorrow morning.

In the hours before

Local storm report, Jan 4, 1:22 AM CST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
122 AM CST WED JAN 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0107 AM     TSTM WND GST     BIRMINGHAM INTERNATIONA 33.57N 86.75W
01/04/2023  M46 MPH          JEFFERSON          AL   ASOS

            ASOS STATION KBHM BIRMINGHAM AIRPORT (KBHM).

&&

AS
Special weather statement, Jan 4, 1:36 AM CST, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Birmingham AL
136 AM CST Wed Jan 4 2023

ALZ025-027-028-035-036-040815-
Chilton AL-Clay AL-Shelby AL-Talladega AL-Coosa AL-
136 AM CST Wed Jan 4 2023

...A strong thunderstorm will impact portions of northeastern
Chilton, southwestern Talladega, southeastern Shelby, northern Coosa
and southwestern Clay Counties through 215 AM CST...

At 136 AM CST, Doppler radar was tracking a strong thunderstorm near
Talladega Springs, moving northeast at 50 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Talladega, Sylacauga, Childersburg, Columbiana, Jemison, Wilsonville,
Goodwater, Talladega Springs, Weogufka, Stewartville, Harpersville,
Oak Grove, Waldo, Bon Air, Winterboro, Strickland Crossroads, Marble
Valley, Fayetteville, Alpine and Unity.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CST for central and
east central Alabama.

&&

LAT...LON 3295 8674 3322 8663 3347 8613 3336 8597
      3304 8602
TIME...MOT...LOC 0736Z 245DEG 44KT 3313 8652

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

40/Sizemore
Special weather statement, Jan 4, 2:08 AM CST, 58 minutes before
Special Weather Statement
National Weather Service Birmingham AL
208 AM CST Wed Jan 4 2023

ALZ041-042-040845-
Autauga AL-Lowndes AL-
208 AM CST Wed Jan 4 2023

...Strong thunderstorms will impact portions of southern Autauga and
Lowndes Counties through 245 AM CST...

At 208 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Burnsville to near Benton to 9 miles
southwest of Gordonville. Movement was northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Prattville, Millbrook, Mosses, Hayneville, Autaugaville, White Hall,
Gordonville, Lowndesboro, Benton, Booth, Mulberry, Beechwood, Autauga
County Airport, Manack, Robert F. Henry Lock And Dam, Letohatchee,
Collirene, Farmersville and Fostoria.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.

A Tornado Watch remains in effect until 400 AM CST for central, south
central and east central Alabama.

&&

LAT...LON 3222 8689 3223 8681 3227 8686 3230 8683
      3233 8685 3235 8681 3241 8685 3243 8683
      3244 8687 3248 8688 3255 8641 3241 8641
      3241 8646 3238 8646 3234 8650 3233 8647
      3228 8648 3224 8641 3209 8641 3207 8691
TIME...MOT...LOC 0808Z 246DEG 42KT 3249 8683 3236 8679 3208 8685

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

40/Sizemore
Local storm report, Jan 4, 2:12 AM CST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
212 AM CST WED JAN 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 AM     TSTM WND GST     CRAIG FIELD AIRPORT     32.34N 86.99W
01/04/2023  M46 MPH          DALLAS             AL   AWOS

            AWOS STATION KSEM SELMA CRAIG FIELD.

&&

AS
Special weather statement, Jan 4, 2:20 AM CST, 46 minutes before
Special Weather Statement
National Weather Service Birmingham AL
220 AM CST Wed Jan 4 2023

ALZ027-028-036-037-043-040900-
Tallapoosa AL-Clay AL-Talladega AL-Coosa AL-Elmore AL-
220 AM CST Wed Jan 4 2023

...A strong thunderstorm will impact portions of northern Elmore,
south central Talladega, northwestern Tallapoosa, Coosa and
southwestern Clay Counties through 300 AM CST...

At 220 AM CST, Doppler radar was tracking a strong thunderstorm near
Dollar, or 9 miles west of Rockford, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Alexander City, Sylacauga, Goodwater, Rockford, Kellyton, Talladega
Springs, Equality, Stewartville, Weogufka, Deatsville, Eclectic, Oak
Grove, Dollar, Bradford, Santuck, Titus, Strickland Crossroads,
Bentleyville, Ten Cedar Estates and Hatchet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.

A Tornado Watch remains in effect until 400 AM CST for central and
east central Alabama.

&&

LAT...LON 3264 8592 3261 8641 3275 8641 3275 8638
      3282 8646 3286 8645 3287 8648 3294 8652
      3309 8651 3335 8601 3308 8585
TIME...MOT...LOC 0820Z 246DEG 45KT 3285 8638

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

40/Sizemore
Local storm report, Jan 4, 3:05 AM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
305 AM CST WED JAN 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     TSTM WND GST     1 WNW DEXTER            32.64N 86.16W
01/04/2023  M51 MPH          ELMORE             AL   PUBLIC

            51 MPH MEASURED GUST ON PWS.

&&

AS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 3, 6:12 PM CSTSpecial Weather StatementBMXRussell33 min
Jan 3, 6:40 PM CSTAreal Flood AdvisoryBMXBibb, Chilton, Shelby, Talladega3 hr
Jan 3, 6:43 PM CSTAreal Flood AdvisoryBMXBullock, Macon, Montgomery3 hr
Jan 3, 6:52 PM CSTSpecial Weather StatementBMXBullock38 min
Jan 3, 7:20 PM CSTSpecial Weather StatementBMXGreene70 min
Jan 3, 7:28 PM CSTSpecial Weather StatementBMXBullock32 min
Jan 3, 7:29 PM CSTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter39 min
Jan 3, 8:03 PM CSTSpecial Weather StatementBMXRussell27 min
Jan 3, 8:22 PM CSTSpecial Weather StatementBMXBibb, Tuscaloosa53 min
Jan 3, 8:34 PM CSTSpecial Weather StatementBMXRussell26 min
Jan 3, 9:17 PM CSTSpecial Weather StatementBMXJefferson43 min
Jan 3, 9:38 PM CSTAreal Flood AdvisoryBMXBibb, Jefferson, Shelby4 hr
Jan 3, 10:35 PM CSTSpecial Weather StatementBMXMarion25 min
Jan 3, 10:44 PM CSTSevere Thunderstorm WarningBMXLamar, Pickens46 min
Jan 3, 11:21 PM CSTSpecial Weather StatementBMXFayette39 min
Jan 3, 11:25 PM CSTAreal Flood AdvisoryBMXFayette, Lamar, Marion, Pickens3 hr
Jan 3, 11:29 PM CSTSpecial Weather StatementBMXDallas46 min
Jan 3, 11:32 PM CSTFlash Flood WarningBMXJefferson, Shelby3 hr
Jan 3, 11:50 PM CSTSevere Thunderstorm WarningBMXDallas, Perry40 min
Jan 4, 12:00 AM CSTSpecial Weather StatementBMXWalker45 min
Jan 4, 12:02 AM CSTFlash Flood WarningBMXSt. Clair3 hr
Jan 4, 12:09 AM CSTSpecial Weather StatementBMXCherokee51 min
Jan 4, 12:15 AM CSTSpecial Weather StatementBMXChilton45 min
Jan 4, 1:14 AM CSTFlash Flood WarningBMXCalhoun, Cherokee, Etowah4 hr
Jan 4, 1:17 AM CSTSpecial Weather StatementBMXSt. Clair, Shelby43 min
Jan 4, 1:18 AM CSTSpecial Weather StatementBMXPerry42 min
Jan 4, 1:36 AM CSTSpecial Weather StatementBMXTalladega39 min
Jan 4, 1:38 AM CSTSevere Thunderstorm WarningBMXAutauga, Chilton, Dallas, Perry67 min
Jan 4, 1:41 AM CSTAreal Flood AdvisoryBMXAutauga, Bibb, Chilton, Coosa, Dallas, Perry3 hr
Jan 4, 1:41 AM CSTSevere Thunderstorm WarningBMXDallas36 min
Jan 4, 2:08 AM CSTSpecial Weather StatementBMXLowndes37 min
Jan 4, 2:20 AM CSTSpecial Weather StatementBMXCoosa40 min
Jan 4, 2:31 AM CSTSevere Thunderstorm WarningBMXAutauga, Coosa, Elmore, Lowndes, Montgomery59 min
Jan 4, 2:53 AM CSTSevere Thunderstorm WarningBMXTallapoosa52 min
Jan 4, 2:54 AM CSTAreal Flood AdvisoryBMXElmore, Lowndes, Montgomery3 hr
Jan 4, 3:14 AM CSTTornado WarningBMXElmore, Macon, Montgomery, Tallapoosa44 min
Jan 4, 3:19 AM CSTSevere Thunderstorm WarningBMXChambers, Clay, Randolph41 min
Jan 4, 3:57 AM CSTSevere Thunderstorm WarningBMXLee, Macon, Russell63 min
Jan 4, 3:58 AM CSTAreal Flood AdvisoryBMXBullock, Lee, Macon, Montgomery, Pike3 hr
Jan 4, 4:15 AM CSTTornado WarningBMXLee, Russell28 min
Jan 4, 4:57 AM CSTSpecial Weather StatementBMXBarbour, Russell63 min
Jan 4, 5:15 AM CSTAreal Flood AdvisoryBMXJefferson, Shelby6 hr
Jan 4, 8:56 AM CSTAreal Flood AdvisoryBMXChilton3 hr

Nearby

Tornado Warnings in Alabama, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.